Equivalence of von Neumann regular and idempotent matrices

Dirk Huylebrouck

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 1, page 44-50
  • ISSN: 0011-4642

How to cite

top

Huylebrouck, Dirk. "Equivalence of von Neumann regular and idempotent matrices." Czechoslovak Mathematical Journal 41.1 (1991): 44-50. <http://eudml.org/doc/13896>.

@article{Huylebrouck1991,
author = {Huylebrouck, Dirk},
journal = {Czechoslovak Mathematical Journal},
keywords = {von Neumann regular and idempotent matrices; generalized inverse; 1- inverse; \{1,2\}-inverse},
language = {eng},
number = {1},
pages = {44-50},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Equivalence of von Neumann regular and idempotent matrices},
url = {http://eudml.org/doc/13896},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Huylebrouck, Dirk
TI - Equivalence of von Neumann regular and idempotent matrices
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 1
SP - 44
EP - 50
LA - eng
KW - von Neumann regular and idempotent matrices; generalized inverse; 1- inverse; {1,2}-inverse
UR - http://eudml.org/doc/13896
ER -

References

top
  1. F. J. Hall R. E. Hartwig I. J. Katz D. C. Newman, Pseudosimilarity and Partial Unit Regularity, Czechoslovak Mathematical Journal, 33 (108), Praha (1983). (1983) MR0718921
  2. D. Handelman, 10.1016/0021-8693(77)90289-7, Journal of Algebra 48, 1-16 (1977). (1977) Zbl0363.16009MR0447329DOI10.1016/0021-8693(77)90289-7
  3. M. Henriksen, 10.1007/BF01228189, Arch. Math. 24, 133-141 (1973). (1973) Zbl0257.16015MR0379574DOI10.1007/BF01228189
  4. D. Huylebrouck, J. Van Geel, 10.1016/0021-8693(87)90186-4, Journal of Algebra, Vol 105, no 1 January (1987). (1987) Zbl0606.15002MR0871753DOI10.1016/0021-8693(87)90186-4
  5. N. Jacobson, 10.1090/S0002-9939-1950-0036223-1, Proc. Amer. Math. Soc. 1, 352-355 (1950). (1950) Zbl0037.15901MR0036223DOI10.1090/S0002-9939-1950-0036223-1
  6. A. V. Jategaonkar, Left Principal Ideal Rings, Lecture Notes in Mathematics 123, Springer, Berlin-New York (1970). (1970) Zbl0192.37901MR0263850
  7. L. S. Levy, J. C. Robson, 10.1016/0021-8693(74)90079-9, Journal of Algebra 29, 427-454 (1974). (1974) Zbl0282.16001MR0340337DOI10.1016/0021-8693(74)90079-9
  8. R. Puystjens, J. Van Geel, On the Diagonalization of von Neumann Regular Matrices, Acta Universitatis Carolinae - Mathematica et Physica Vol. 26 (1985). (1985) Zbl0596.15012MR0830269
  9. G. S. Rinehart, Note on the global dimension of certain rings, Proc. Amer. Math. Soc. 13, 341-346(1962). (1962) MR0137747
  10. A. Steger, 10.2140/pjm.1966.19.535, Pac. Journal of Math. 19 nr. 3, 535-542 (1966). (19 n) Zbl0147.29103MR0202754DOI10.2140/pjm.1966.19.535
  11. R. B. Warfield, Jr., 10.1080/00927877808822323, Communications in Algebra, 6 (17, 1811-1828 (1978). (1978) Zbl0389.16008MR0508083DOI10.1080/00927877808822323

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.